Asked by Monita
Will Lexapro Work As Effectively After Restarting It For Symptoms Of Gad?
I was off Lexapro for 3 months and restarted it 2 weeks ago for GAD. I'm wondering if I can expect it to have the same effectiveness as before. I am seeing some results but not like before. I know the full effect can take up to 6 weeks. I was stable on it for 6 years.
Here is some information that might help you ask the right questions when you speak to your doctor. While online sites are great for getting information that helps you know what to ask, they can not take the place of your doctor's sound medical advice.
There is a good overview of GAD here that might remind you of things you want to make sure you tell your doctor when consulting him/her about your care. There is also some good information about Lexapro here from the drugs database. You can also read about other medications currently prescribed for anxiety here.
You did not say why you discontinued taking the medication 3 months ago, but it could be that you are restarting it soon enough that your body is still acclimated to the dosage. Perhaps you should speak to your doctor about raising the dosage, or combining it with another drug that compliments the affect of the lexapro.
I hope this helps. Please stay in touch and let us know how you are doing!